# SDR SB05099

- Difficulty date: August 25, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 606171
- Condition: Failed
- Location: Seat 15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 15L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET.  OPERATIONAL CHECK GOOD.
